Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 583648, 8 pages
Research Article

Modeling and Analysis of Epidemic Diffusion with Population Migration

Department of Management Science and Engineering, Nanjing University of Science and Technology, Nanjing 210094, China

Received 15 June 2013; Revised 24 July 2013; Accepted 30 July 2013

Academic Editor: Zhiwei Gao

Copyright © 2013 Ming Liu and Yihong Xiao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ming Liu and Yihong Xiao, “Modeling and Analysis of Epidemic Diffusion with Population Migration,” Journal of Applied Mathematics, vol. 2013, Article ID 583648, 8 pages, 2013. doi:10.1155/2013/583648